d'Arbois de Jubainville, H.






Bibliography

d'Arbois de Jubainville, H., “Les dieux celtiques à forme d’animaux”, Revue Celtique 26 (1905): 193–199.

  • journal article
Citation details
Article
“Les dieux celtiques à forme d’animaux”
Periodical
Revue Celtique 26 (1905)
Revue Celtique 26 (1905).  
Includes: table of contents (archive.org); errata (archive.org); index by Ernault (archive.org); index for RC 19-24 (archive.org).
Internet Archive: <link>, <link> Gallica: <link>
Volume
26
Pages
193–199


Subjects and topics
Contributors
Dennis Groenewegen